# SDR HALA2015092300196

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33436
- Aircraft time: 49,409 hours, 8,913 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL VIBRATION & NOISE UNDER MID GALLEY DECREASED WHEN FLAPS EXTENDED.  ACFT WAS CLEAN CONFIGURATION WHEN VIB STARTED.  INSPECTED ACFT IAW AMM 05-51-38, NO DEFECTS NOTED ALSO INSPECTED AIR CONDITION BATTERY, NO DEFECTS NOTED AND INSPECTED FWD CARGO RECIRCULATION FAN AND DUCTING NO DEFECTS NOTED, NO DEFECTS FOUND FROM MID GALLEY CHILLER OVEN.  OK FOR SERVICE.
